# SDR AALA202305121852

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 28,241 hours, 3,794 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 8102141
- Condition: Malfunctioned
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PACK RIGHT ADVISORY MESSAGE FLIGHT LEVEL 410 DESCENDED TO FL 330 RESET PACK CLIMBED TO FLIGHT LEVEL 410 PACK RIGHT ADVISORY MESSAGE AGAIN. ACCOUNT PACK ISSUE, EMERGENCY WAS DECLARED. FLIGHT IS AIR INTERRUPTING BACK TO PHILADELPHIA FOR MAINTENANCE. REPLACED RIGHT PACK AIR CYCLE MACHINE (AALA202305106161) AND RIGHT PACK LOW LIMIT VALVE (AALA202305111852).
